I have been on Lexapro for 9 months. I started on 5mg, then 10mg, now back to 5mg again. It has been a lifesaver in a lot of ways. I was able to cope with my daily life and I have let go of years of anger/pain. My problem is now even with all the positive changes I am tired all the time. All I want to do is stay in bed and sleep. I have no get up and go and i'm a stone and a half heavier too. Can someone give me some advice.
Lexapro - What about mood changes?
- 28 Sep 2013 by Ditsyblonde
- 28 September 2013
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Sep 2011 • 2 answers
Updated 27 Sep 2013 • 5 answers
Updated 11 Nov 2013 • 2 answers
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Updated 10 Dec 2017 • 6 answers
Updated 5 Dec 2017 • 1 answer